# SDR DHL2001727557

- Difficulty date: August 16, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FWD CARGO, A/C DISTRIBUTION BAY HAS SEVERAL A/C DUCTS JOINED TOGETHER WITH TAPE.  AIR LEAKING FROM THESE AREAS.  REPLACED RUBBER BOOST AT Y-DUCT ASSY AREA CLAMPS AT TOP SIDE, IAW MM OPS 21-20-4.  SYSTEM REQUIRES OPS AND LEAK CHECK FOR COMPLETION OF WORK AND DUCT INSTALLATION IAW B-727 MM 21-20-4.
